# SDR DALA1036276307

- Difficulty date: December 20, 2010
- Submitted: December 22, 2010
- Operation: Air carrier
- Aircraft: N667US
- Make and model: Boeing 747451
- Aircraft serial: 24222
- Aircraft time: 89,404 hours, 10,968 cycles
- Engine: Pwa PW4056
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Bs 560
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING L-CHECK FOUND FWD CARGO DOOR SILL STA 560 CORNER AREA FOUND CORROSION. FWD CARGO DOOR SILL STA 560 CLIP REPLACED IAW SRM 51-10-02 & DWG 65B07170 AND INSTALLED IAW SRM51-40-02.
